# SDR 01FDEA00810

- Difficulty date: September 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE LIGHT CAME ON WITH GLARESHIELD.  REMOVED AND REPLACED NR 3 & 4 TIRE ASSY AND NR 3 WHEEL TRANSDUCER PER MM 32-45-001-4, 32-2-001-4.
